# SDR GTIA2019121984876

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 13,420 hours, 5,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT SMELL OF EGGS- ROTTEN SMELL- AT CRUSE ALTITUED NO REPRTS OF ANY ILLNESS TO ANY CREW OR PAX, SMELL CAME FROM AFT PORTION OF PLANE -C/W OPS TEST OF PACK 1&2, NO DMELLS COLLECTED WITH IN A HOUR TIME SPEED, IN HOT OR COLD, IAW AMM 21-61-00
